# SDR USAA20110204BA006

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z043H000351A
- Condition: Failed
- Location: Cabin
- Part time: 5,923 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE AIRCRAFT FAILED THE SLIDE LIGHT TEST.  REPLACED DEU 300RH1.  OPERATIONALLY CHECKS OK.
